Has anyone developed a rash when taking antibiotics?

Discussion in 'Lyme Disease Archives' started by nyssagirl, Oct 23, 2006.

  1. nyssagirl

    nyssagirl New Member

    I have just started antibiotics again and as before when I took them, I have broke out in a rash and my skin feels really sensative? Does anyone know if this is a normal thing.

    Thank you,
    Nyssagirl
  2. jbennett2

    jbennett2 New Member

    This is the third time I have had to stop my abx because of a rash in my year and a half of treatment. It is usually the biaxin that is the culprit. It seems like it just gets built up in my system and gets me to itching. I take attarax for the itch, but it doesn't really help much.

    I usually stay off them for a few weeks and slowly start them back up again. My regimen includes biaxin, doxy and plaquenil. The first two time, my LLMD had me quit all 3. This time so far, he's had me stop just the biaxin - and I'm still itching! Very, very frustrating.
  3. nyssagirl

    nyssagirl New Member

    The itching hasn't gotten to the point where it bothers me that bad. I am not broken out all the time, either. But, my skin feels weird (kind of sore-like) on my upper torso. I am glad to hear from someone that can relate. I haven't called the Doctor about it, if it gets worse, I will.
    I am on Zithromax and just started a new one today, along with it.
    My symptoms have really gotten worse, the pain is much worse than it was before I started.
    Good luck to you!!
    Nyssagirl